EconPapers    
Economics at your fingertips  
 

Existence of positive solutions for nonlinear boundary value problems in bounded domains of ℝ n

Faten Toumi

Abstract and Applied Analysis, 2006, vol. 2006, 1-18

Abstract:

Let D be a bounded domain in ℝ n ( n ≥ 2 ) . We consider the following nonlinear elliptic problem: Δ u = f ( ⋅ , u ) in D (in the sense of distributions), u | ∂ D = ϕ , where ϕ is a nonnegative continuous function on ∂ D and f is a nonnegative function satisfying some appropriate conditions related to some Kato class of functions K ( D ) . Our aim is to prove that the above problem has a continuous positive solution bounded below by a fixed harmonic function, which is continuous on D ¯ . Next, we will be interested in the Dirichlet problem Δ u = − ρ ( ⋅ , u ) in D (in the sense of distributions), u | ∂ D = 0 , where ρ is a nonnegative function satisfying some assumptions detailed below. Our approach is based on the Schauder fixed-point theorem.

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/095480.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/095480.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:095480

DOI: 10.1155/AAA/2006/95480

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:095480